# SDR DALA2021102806678

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 82,907 hours, 26,439 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5635 -ATB- RIGHT HAND ELECTRICAL BUSS FAILED, RAN QRH, WOULD NOT RESET AND REMAINED ISOLATED IN FLIGHT. / CORRECTIVE ACTION: T/S AND FOUND RT GCU UNSECURE, RE-SECURED RT GCU AND INSPECTED KNURL KNOBS, THREADS OK. RAN ENGINE, OPS NORMAL, APU POWER SYSTEM OK.
